MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.056S
Medical Device Problem Codes Migration or Expulsion of Device (1395); Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by the reporter indicates and confirms an anterior migration of the pdc 6mm implant.The patient suffered an identical problem with a pdc 5mm implant and underwent revision on (b)(6) 2021 which was reported under mdr 3007494564-2021-00002.The replacement device migrated in an identical manner and required a second revision to a fusion.The patient reported no complications or symptoms as a result of either implant migration.There was no indication of comorbidities.The cause of the migration is unknown.The previous complaint indicated the patient fell leading to the migration.No traumatic event was indicated in this complaint.This complaint involves the same patient as 3007494564-2021-00002, but a difference device on a different day.Dhr review was completed without any noted problems in manufacturing.The risk assessment determined migration or loss of plate fixation is a known risk.The risk carries several possible harms though this complaint did not indicate a specific patient harm.The patient was revised to preclude possible harm.The explanted device was retrieved and shipped to exponent for scientific analysis.The device was assigned id: pdc-rd-0023.Analysis is currently in process.If there is evidence from analysis that would change the conclusions of this investigation, a follow up submission will be completed.The prodisc c us surgical technique guide and instructions for use were both reviewed.The review noted a precaution due to the unknown safety and effectiveness of prodisc c in patients with "prior surgery at the level to be treated".This may have been a factor in the migration since this patient was previously implanted with a pdc 5mm implant at the same level.
 
Event or Problem Description
The patient had previously underwent a revision on (b)(6) 2021 to replace a 5mm pdc implant with a 6mm.The previous 5mm implant was implanted on (b)(6) 2020.The 1st revision was due to a patient fall which caused anterior migration of the prodisc c implant out of the disc space.The patient then suffered another migration of the 6mm pdc implant due to unknown reasons.The patient was revised to a fusion using unknown devices on (b)(6) 2021.The patient did not have any comorbidities or any complications or symptoms as a result of the migration.The imaging from both pdc revision cases indicated the device migrated anteriorly approximately 50% of the implant ap depth.

Brand Name
PRODISC C US IMPLANT LARGE-DEEP 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key11440261
Report Number3007494564-2021-00015
Device Sequence Number3539679
Product Code MJO
UDI-Device Identifier00843193112859
UDI-Public00843193112859
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number09.820.056S
Device Catalogue NumberN/A
Device Lot NumberH625794
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR